# SDR HALA2016080200341

- Difficulty date: September 2, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 53,801 hours, 9,868 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS-2 HRS INTO FLT AT FL40, 0 RT PACK OFF AND RT PACK TEMP EICAS DISPLAYED INOPERATIVE AND PACK OFF LIGHTS DISPLAYED ON PACK SWITCH QRH PERFORMED.  RIGHT PACK OFF & RT PACK TEMP RESET PACK AFTER 5 MIN RT PACK REMAINS IN STBY AT RT PACK TEMP EICAS.  PERFORMED QRH.  
PACK SWITCH REMAINS IN STBY-N WITH NO FURTHER ACTION.  PERFORMED BITE TEST RT PACK TEMP CONTROLLER, NO FAULT FOUND.  RESET RT PACK SYS AND OPS CHECK OF RT PACK SYSTEM IAW AMM21-51-00, NORMAL.
